# SDR AALA202108026619

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 65,952 hours, 24,940 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 17,630 hours, 7,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 569924
- Condition: Overtemp
- Location: Nr 2
- Part time: 17,630 hours, 7,008 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF AT THE TOP OF THE CLIMB  ENGINE 2 EGT OVER TEMPERATURE REACHED A. MAXIMUM TEMPERATURE OF  971 DEGREES. CREW SHUTDOWN ENGINE PER ECAM PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO CLT WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF #2 ENGINE PER TASK CARD 26L40072006 WITH NO DEFECTS NOTED AND RETURNED THE AIRCRAFT BACK TO SERVICE.
